# SDR SWAA2021082510269

- Difficulty date: March 16, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANS. ANGLE HAS CORR. 500E TO 500I / REPLACED TRANISTION ANGLE SECTION FROM STA 500A TO 500G +10 PER SRM 53-00-53-2R-5 + EA .21-153-00635 PT1 +PT 2SEE SA-M 326: A1184583
